# SDR FDEA201311082714

- Difficulty date: November 8, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SMALL NICKS AND SCRATCHES BETWEEN STRINGER 26 RT AND 26 LT AT BS 540-520, 540 -560, STR 26L-26R EXTERIOR SKIN NICKS AND SCRATCHES.  REMOVED, FOUND OUT OF LIMIT AT STA 523, ABOVE STR 28L AND STA 529 BELOW STR 27L IAW SRM 53-00-01, FIG 101   DETAIL II, REV 109 AND REPAIR CARRIED OUT IAW EA F-5330-T0302746, FUSELAGE - PLATES & SKINS - FUSELAGE SKIN PANEL REPAIR , STA 510-STA 550, S27L-S28L.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
